EconPapers    
Economics at your fingertips  
 

Strongly stable networks

Matthew Jackson and Anne van den Nouweland

Games and Economic Behavior, 2005, vol. 51, issue 2, 420-444

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (151)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(04)00126-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Strongly Stable Networks (2002) Downloads
Working Paper: Strongly Stable Networks (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:51:y:2005:i:2:p:420-444

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:51:y:2005:i:2:p:420-444